# SDR USAA2012101900020

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 59,202 hours, 40,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR PATH LIGHTING INOPERATIVE AT ROWS 13 TO 18.  MAINTENANCE REPLACED PIN 5 OF CONNECTOR D3882J.  CHECKS OK IAW SWPM 20-63-00.  SYSTEM CHECKS OK IAW AMM 33-51-12.
